Skip to Main content Skip to Navigation
Journal articles

An optimal algorithm for computing the repetitions in a word

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619551
Contributor : Maxime Crochemore <>
Submitted on : Tuesday, September 6, 2011 - 3:49:43 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619551, version 1

Collections

Citation

Maxime Crochemore. An optimal algorithm for computing the repetitions in a word. Information Processing Letters, Elsevier, 1981, 12 (5), pp.244-250. ⟨hal-00619551⟩

Share

Metrics

Record views

196